# SDR AALA202505206150

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,547 hours, 13,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE REPEATED ISSUES WITH THE FORWARD ENTRY L1 GIRT BAR DIFFICULT TO ARM AND DISARM. MULTIPLE PARTS ALREADY REPLACED AND STILL NO HELP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
